# SDR GTIA2019021523163

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 16,893 hours, 7,577 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unlatched
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT O2 MASK DOOR UNLATCHED ( PASSENGER OXYGEN STORAGE FLIGHT ATTENDANTS OXYGEN MODULES - )- (ITEM RESOLVE UNDER MDDR: 2464655-1) REF LOG PAGE 2464660-1 FOR WORK PERFORMED. R/R O2 CONTAINER IAW AMM 35-21-41. OPS CHECK GOOD. SEAT SERVICABLE. THIS CLEARS DMI # 24645502. MOC NOTIFIED, PLACARD REMOVED.
